MathSciNet Relay Station
MathSciNet bibliographic data
MR1459772 34C10 (35B05 35J60)
Kusano, T.; Naito, Y. Oscillation and nonoscillation criteria for second order quasilinear differential equations. Acta Math. Hungar. 76 (1997), no. 1-2, 81–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement